John Libbey Eurotext

European Journal of Dermatology

MENU

Occurrence of Sézary syndrome following the initiation of anti-IL-5 treatment Volume 32, numéro 3, May-June 2022

Illustrations

  • Figure 1.
Auteurs
1 Centre de Recherche en Cancérologie de Marseille, INSERM U1068, Centre National de la Recherche Scientifique U7258, Aix Marseille Université, Institut Paoli-Calmettes, Marseille, France
2 Department of Dermatology, Aix Marseille University, Assistance Publique-Hôpitaux de Marseille, Hôpital Nord, Marseille, France
3 Department of Pathology, Institut Paoli-Calmettes, Marseille, France

Anti-IL-5 drugs, which inhibit the Th2 pathway, have recently been developed for the treatment of severe asthma. We report the first case of Sézary syndrome (SS) occurring under benralizumab.A 74-year-old patient received benralizumab for severe asthma. One month later, he developed erythroderma associated with palmoplantar keratoderma. Prior to treatment initiation, he had had neither pruritus nor other skin symptoms. Histological examination of a skin biopsy revealed a perivascular cell infiltrate [...]